# SDR HALA2011122600616

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 76,799 hours, 32,794 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: Illuminated
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LEFT PACK OFF LIGHT ILLUMINATED EICAS MESSAGE, PACK OFF ILLUMINATED LIGHT DID NOT EXTINGUISH WHEN RESET PUSHED AND STANDBY SELECTED.  BITE CHECKED LT PACK TEMP CONTROLLER. NO FAULTS NOTED.  PERFORMED FIM 21-51-00, FIG 103. OK FOR SERVICE.
